MAUDE Adverse Event Report: DEPUY SYNTHES PRODUCTS LLC OSCILLATING MICRO SAW; DRILLS, BURRS, TREPHINES & ACCESSORIES - MICRO SAW

DEPUY SYNTHES PRODUCTS LLC OSCILLATING MICRO SAW; DRILLS, BURRS, TREPHINES & ACCESSORIES - MICRO SAW
Model Number O-SAW
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The actual device was returned for evaluation.Reliability engineering evaluated the device and the reported condition was confirmed.A device history review was performed and no non-conformances were detected related to the reported condition.The assignable root cause was determined to be due to wear from normal use and servicing over time.If additional information should become available, a supplemental medwatch will be submitted accordingly.
 
Event or Problem Description
It was reported that during in-house engineering evaluation, it was determined that the saw device was broken into two pieces and did not function.It was also observed that the device was missing two set screws.The device was initially returned to israel because the device was not working.This event did not occur during surgery.There was no patient involvement.There were no reports of injuries, medical intervention or prolonged hospitalization.The exact date of this event is unknown.All available information has been disclosed.If additional information should become available, a supplemental medwatch will be submitted accordingly.

Brand Name
OSCILLATING MICRO SAW
Common Device Name
DRILLS, BURRS, TREPHINES & ACCESSORIES - MICRO SAW
Manufacturer (Section D)
DEPUY SYNTHES PRODUCTS LLC
4500 riverside drive
palm beach gardens FL 33410
MDR Report Key8050924
Report Number1045834-2018-52090
Device Sequence Number16540689
Product Code HBC
UDI-Device Identifier00845384005612
UDI-Public(01)00845384005612(11)140723
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K040076
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/12/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberO-SAW
Device Catalogue NumberO-SAW
Device Lot NumberN/A
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/19/2018
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/02/2018
Initial Report FDA Received Date11/08/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1